# SDR AALA202405109953

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 50,007 hours, 18,938 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED THAT AFTER TOP OF DECENT THERE IS A BURNING CHEMICAL SMELL IN THE CABIN STRONGEST BY THE 2 DOOR. ODOR WENT AWAY THEN RETURNED ON LANDING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
